# SDR SCNA95109

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 34o
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TWO BULGES WHERE FOUND IN THE FLOOR BOARDS AT BODY STATION 340.  UPON REMOVAL, THE FLOOR BOARD CORROSION WAS FOUND ON THE UNDERLYING FLOORBEAM.  CUT OUT DAMAGED SECTION FOR FLOORBEAM, FABRICATED AND INSTALLED REPAIR MEMBERS PER AERO CORP ENGINEERING ORDER 95-154.
